# SDR JR2R20210712669

- Difficulty date: July 12, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000479
- Aircraft time: 14,582 hours, 8,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387003
- Condition: Dented
- Location: Fms 9-10 S15-17l
- Part time: 14,582 hours, 8,472 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT FR9 - FR10 AND STR15L - STR17L
